Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news Dkscully

Posted by gadman on February 1, 2005, at 7:52:48

In reply to Re: Effexor withdrawal - very bad news, posted by Dkscully on January 31, 2005, at 23:08:33

My guess is that even though the seratonin did not appear to be helping, your body was still "getting use to" having it in production a while longer than normal. Again, I am just guessing, I am not a doc (I just read alot) :-)

Anyway, claritan does not make you sleepy so in the AM should be good.

Keep me posted, As I will you...

<Yeah, I think the lack of seratonin is probably part of the problem--but if it wasn't helping me in the first place, it seems bizarre that it would make me feel so bad now.>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gadman thread:1016
URL: http://www.dr-bob.org/babble/20050128/msgs/450937.html